# SDR A6WA201542757

- Difficulty date: May 16, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 441
- Aircraft time: 28,644 hours, 27,586 cycles
- System (JASC): 2423 · Phase Adapter
- Part: Controller
- Condition: Malfunctioned
- Location: Adg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADG DEPLOYMENT UNCOMMANDED AT WOW.  R & R  ADG AUTO DEPLOY CONTROLLER.  OPS TESTED GOOD.
